# SDR NOCA05106

- Difficulty date: May 5, 2006
- Submitted: May 12, 2006
- Operation: Air carrier
- Aircraft: N754NA
- Make and model: Boeing 757-28A
- Aircraft serial: 29381
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 210013
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ZONE TEST SWITCH BY L3 HAS BROKEN TANG.  SWITCH WAS REPLACED, OPS CHECK GOOD.
